| Catalog Number |
3120515 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/18/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Pre-operative diagnosis for this procedure: compression of the cervical spinal canal procedure: anterior cervical decompression it was reported that intra-op, the screw slipped.The product came in contact with the patient.No patient complications as a result of this event.
Additional Manufacturer Narrative
Product analysis: visual and microscopic examination of the screw did not reveal any damage to the hex area.Witness marks on the major diameter of the screw thread indicate the screw was installed.A measurement of the major diameter of the screw indicates the diameter is to print spec.There does not appear to be a failure of the screw.If information is provided in the future, a supplemental report will be issued.